# SDR 05020651

- Difficulty date: January 20, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Activated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED GEAR DISAGREE.  REMOVED AND REPLACED MLG PRIORITY VALVE IN REF TO CRJ MM 32-32-15, NO FIX.  FOUND AIR IN NR 3 HYD SYSTEM, DRAINED AIR AND SERVICED HYD SYSTEM IAW CRJ AMM 12-12-29.  CREW WROTE THE FOLLOWING, LEFT GEAR UP DISAGREE ON RETRACTION, CLEARED ITSELF IN 1 MINUTE, HYD PUMP 3 WAS 2300 LBS.  D/L CODES FROM PSEU AND A HARD FAIL WAS DISCOVERED ON LT MLG CODES WAS LEFT GEAR UPLOCK FAR.  DID NOT HAVE A CHANCE TO DO GEAR SWINGS BUT BELIEVED GEAR WAS SLOW TO COME UP.  FOUND NR 3 ACCUMULATOR LOW, SERVICED NR 3 ACCUMULATOR IAW CRJ AMM 12-12-29 D/L LOADED CODES FROM PSEU AND RESET PSEU.  GEAR SWINGS OP CHECK GOOD.  MLG SELECTOR VALVE, NO LEAK NOTED.
